Save someone with Naloxone | www.earecoverynetwork.co.uk | East Ayrshire Alcohol & Drugs PartnershipOpioid overdose can be fatal.

By identifying the signs of a potential overdose, you can help prevent another death from opioids:

  • unconsciousness or lack of response
  • snoring or struggling breaths
  • a blue tinge to lips, nails, and/or extremities
  • pale skin
  • lack of breathing or slow, shallow breathing
  • pinpoint pupils

What you can do to help

If someone is suffering from an opioid overdose you can take steps to help:

Do

  • call 999
  • put the person in the recovery position
  • stay with the person
  • administer a Naloxone kit if you have one

Don't

  • walk the person around
  • inflict pain/stimuli
  • inject salt water
  • inject stimulants
  • submerge the person in cold water

Contact Information

 

East Ayrshire Alcohol and Drugs Partnership
Civic Centre North
John Dickie Street
Kilmarnock
KA1 1HW
Telephone: 01563 555353
Telephone: 01563 576739